Closure Theorem for Partially Semialgebraic Sets

Volume 55 / 2007

Stanis/law /Lojasiewicz, María-Angeles Zurro Bulletin Polish Acad. Sci. Math. 55 (2007), 325-331 MSC: Primary 32B20; Secondary 14P15, 32C25. DOI: 10.4064/ba55-4-4

Abstract

In 1988 it was proved by the first author that the closure of a partially semialgebraic set is partially semialgebraic. The essential tool used in that proof was the regular separation property. Here we give another proof without using this tool, based on the semianalytic $L$-cone theorem (Theorem 2), a semianalytic analog of the Cartan–Remmert–Stein lemma with parameters.

Authors

  • Stanis/law /Lojasiewicz
  • María-Angeles ZurroDepartamento de Matemáticas
    Universidad Autónoma de Madrid
    28049 Madrid, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image